# SDR UALA2012081304380

- Difficulty date: August 10, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 44,848 hours, 9,762 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331500B
- Part serial: P1083331
- Condition: Smoke
- Location: Tailpipe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AT GATE, SMOKE FROM TAILPIPE IMMEDIATELY AFTER SHUTDOWN.  INSPECTED APU, FOUND DAMAGE TO FIBERGLASS SHROUD BELOW COMPRESSOR SCREEN.  INSPECTED APU COMPARTMENT FOR DAMAGE, FOUND NONE, TAILPIPE WAS CLEAN, APU ACCESS DOORS CLOSE AND LATCH NORMALLY, DAMAGE IS LIMITED TO APU INTERNALS AND FIBERGLASS COMPRESSOR SCREEN SHROUD AREA.  APU IS INOPERATIVE.  REPLACED APU PER TOD. OPS & LEAK CHK NORMAL.
